# SDR GTIA040745

- Difficulty date: August 24, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel Manifold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LGA - DRAINED FORWARD AUX TANK DUE TO FINDING FUEL IN SHROUD DRAIN.  LOCATED LEAK AT INLET MANIFOLD LINE, REMOVED AND REPLACED O-RINGS. GTIA (M)
